# SDR DALA1123809870

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP ANGLE UNDER R-1 DOOR PAN HAS CORROSION.  LOSS OUT OF LIMITS IAW DC-9 SRM 51-10-3.  REMOVED CUSP ANGLE FROM STA 164-227 RBL 59.  LOCATED AND DRILLED NEW ANGLE AND INSTALLED ANGLE IAW DC-9 SRM 53-05 FIG 55 WEIGHT OF REPAIR PARTS IS 7.8 INSTALLED ID TAG IAW DPS 900-5-1 NR 4.6.
